Sinutab 500mg/30mg Tablets are used to relive nasal congestion and the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose.
- Type of Product
- Active Ingredient
Each tablet contains 30mg Pseudoephedrine Hydrochloride and 500mg Paracetamol.
Adults and children 12 years and over: Take two tablets every 4-6 hours. Do not exceed 8 capsules in any 24-hour period. Children 6-12 years: Take one capsule every 4-6 hours. Do not exceed four capsules in any 24-hour period.
We accept all major credit cards including Visa and MasterCard. We do not store credit card details nor have access to your credit card information.
Your payment information is processed securely. We use Secure Sockets Layer (SSL) technology to provide you with the safest, most secure shopping experience possible.